# SDR ASAA2018120227198

- Difficulty date: December 2, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 20,132 hours, 6,666 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED DURING CRUISE FLIGHT. GROUNDED - YES. COMPLIED WITH QRH PROCEDURE - SWITCH OFF FOR FIVE MINUTES. OVERHEAT LIGHT DID NOT RE-ILLUMINATE.
